صفحه اصلی

آرشیو مقاله ها

آرشیو اخبار

همکاری با ما

تماس با ما
 
عنوان خبر
 
  
 
سامانه جمع آوری خودکار تجهیزات IT
افرنگ نیوز مجله زندگی
ماشین ایرانی
elham_fitnees_cool
هر روز صبح جدیدترین اخبار در افرنگ نیوز کلیک کنید ...
A.A.B/ SOME RESULTS ON INTUITIONISTIC FUZZY SPACES
تعداد بازدید : 381
 
 

متن زير چكيده مي باشد، براي دريافت متن كامل مقاله بر روي فايل مقاله كليك كنيد

Abstract
In this paper we define intuitionistic fuzzy metric and normed spaces. We first consider finite dimensional intuitionistic fuzzy normed spaces and prove several theorems about completeness، compactness and weak convergence in these spaces. In section 3 we define the intuitionistic fuzzy quotient norm and study completeness and review some fundamental theorems. Finally، we consider some properties of approximation theory in intuitionistic fuzzy metric spaces

 
نویسنده: S. B. HOSSEINI، D. O‘REGAN AND R. SAADATI
مترجم :
منبع : IRANIAN JOURNAL OF FUZZY SYSTEMS - Vol. 4، No. 1 APRIL 2007
تاریخ : APRIL 2007
مطالب مرتبط
 
 A.A.B/ SOME PROPERTIES OF NEAR SR-COMP ACTNESS
 A.A.B/ RESIDUAL OF IDEALS OF AN L-RING
 A.A.B/ PRICING STOCK OPTIONS USING FUZZY SETS
 A.A.B/ OPTIMIZATION OF LINEAR OBJECTIVE FUNCTION SUBJECT TO FUZZY RELATION INEQUALITIES CONSTRAINTS WITH MAX-AVERAGE COMPOSITION
 A.A.B/ LK-INTERIOR SYSTEMS AS SYSTEMS OF "ALMOST OPEN" L-SETS
 
نظرات
 
نام : شهر :
   
 
 
کلیه حقوق این وب سایت متعلق به شرکت فرا ارتباط می باشد